MathSciNet Relay Station
MathSciNet bibliographic data
MR1874089 37B05 (37B99)
Huang, Wen; Ye, Xiangdong Devaney's chaos or 2-scattering implies Li-Yorke's chaos. Topology Appl. 117 (2002), no. 3, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement